# SDR ASAA2017102322289

- Difficulty date: October 23, 2017
- Submitted: October 24, 2017
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 19,939 hours, 6,543 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Recirc Fan
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD CABIN TEMP VERY OVERREACTIVE TO SMALL INPUTS ON FWD CABIN SWITCH. RANGE FROM 10-50. FOLLOWED QRH. TURNED TRIM AIR OFF AND TEMP STABILIZED.  ACFT GROUNDED.  FOUND THE FORWARD CABIN SENSOR RECIRCULATING FAN INOPERATIVE.  FOUND CONNECTOR DISCONNECTED.  SECURED THE CONNECTOR & OPS CHECKED NORMAL IAW FIM 21-61, TASK 864.
